Hochschild homology and cohomology of Generalized Weyl algebras: the quantum case
Annales de l'Institut Fourier, Volume 63 (2013) no. 3, pp. 923-956.

We determine the Hochschild homology and cohomology of the generalized Weyl algebras of rank one which are of ‘quantum’ type in all but a few exceptional cases.

Nous déterminons l’homologie et la cohomologie de Hochschild des algèbres de Weyl généralisées de rang un dans le cas quantique sauf dans quelques cas exceptionnels.

DOI: 10.5802/aif.2780
Classification: 16E40,  16E65,  16U80,  16W50,  16W70
Keywords: generalized Weyl algebra, Hochschild cohomology, global dimension,
Solotar, Andrea 1; Suárez-Alvarez, Mariano 1; Vivas, Quimey 1

1 Departamento de Matemática-IMAS Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria, Pabellón 1 1428, Buenos Aires, Argentina.
@article{AIF_2013__63_3_923_0,
     author = {Solotar, Andrea and Su\'arez-Alvarez, Mariano and Vivas, Quimey},
     title = {Hochschild homology and cohomology of {Generalized} {Weyl} algebras: the quantum case},
     journal = {Annales de l'Institut Fourier},
     pages = {923--956},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {3},
     year = {2013},
     doi = {10.5802/aif.2780},
     mrnumber = {3137476},
     zbl = {1294.16007},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2780/}
}
TY  - JOUR
AU  - Solotar, Andrea
AU  - Suárez-Alvarez, Mariano
AU  - Vivas, Quimey
TI  - Hochschild homology and cohomology of Generalized Weyl algebras: the quantum case
JO  - Annales de l'Institut Fourier
PY  - 2013
DA  - 2013///
SP  - 923
EP  - 956
VL  - 63
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2780/
UR  - https://www.ams.org/mathscinet-getitem?mr=3137476
UR  - https://zbmath.org/?q=an%3A1294.16007
UR  - https://doi.org/10.5802/aif.2780
DO  - 10.5802/aif.2780
LA  - en
ID  - AIF_2013__63_3_923_0
ER  - 
%0 Journal Article
%A Solotar, Andrea
%A Suárez-Alvarez, Mariano
%A Vivas, Quimey
%T Hochschild homology and cohomology of Generalized Weyl algebras: the quantum case
%J Annales de l'Institut Fourier
%D 2013
%P 923-956
%V 63
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2780
%R 10.5802/aif.2780
%G en
%F AIF_2013__63_3_923_0
Solotar, Andrea; Suárez-Alvarez, Mariano; Vivas, Quimey. Hochschild homology and cohomology of Generalized Weyl algebras: the quantum case. Annales de l'Institut Fourier, Volume 63 (2013) no. 3, pp. 923-956. doi : 10.5802/aif.2780. https://aif.centre-mersenne.org/articles/10.5802/aif.2780/

[1] Avramov, Luchezar L.; Iyengar, Srikanth Gaps in Hochschild cohomology imply smoothness for commutative algebras, Math. Res. Lett., Volume 12 (2005) no. 5-6, pp. 789-804 | DOI | MR | Zbl

[2] Avramov, Luchezar L.; Vigué-Poirrier, Micheline Hochschild homology criteria for smoothness, Internat. Math. Res. Notices (1992) no. 1, pp. 17-25 | DOI | MR | Zbl

[3] BACH A Hochschild homology criterium for the smoothness of an algebra, Comment. Math. Helv., Volume 69 (1994) no. 2, pp. 163-168 | MR | Zbl

[4] Bavula, V. V. Generalized Weyl algebras and their representations, Algebra i Analiz, Volume 4 (1992) no. 1, pp. 75-97 | MR | Zbl

[5] Bavula, Vladimir Global dimension of generalized Weyl algebras, Representation theory of algebras (Cocoyoc, 1994) (CMS Conf. Proc.), Volume 18, Amer. Math. Soc., Providence, RI, 1996, pp. 81-107 | MR | Zbl

[6] Bergh, Petter Andreas; Erdmann, Karin Homology and cohomology of quantum complete intersections, Algebra Number Theory, Volume 2 (2008) no. 5, pp. 501-522 | DOI | MR | Zbl

[7] Bergh, Petter Andreas; Madsen, Dag Hochschild homology and global dimension, Bull. Lond. Math. Soc., Volume 41 (2009) no. 3, pp. 473-482 | DOI | MR | Zbl

[8] Buchweitz, Ragnar-Olaf; Green, Edward L.; Madsen, Dag; Solberg, Øyvind Finite Hochschild cohomology without finite global dimension, Math. Res. Lett., Volume 12 (2005) no. 5-6, pp. 805-816 | DOI | MR | Zbl

[9] Farinati, M. A.; Solotar, A.; Suárez-Álvarez, M. Hochschild homology and cohomology of generalized Weyl algebras, Ann. Inst. Fourier (Grenoble), Volume 53 (2003) no. 2, pp. 465-488 | DOI | Numdam | MR | Zbl

[10] Han, Yang Hochschild (co)homology dimension, J. London Math. Soc. (2), Volume 73 (2006) no. 3, pp. 657-668 | DOI | MR | Zbl

[11] Happel, Dieter Hochschild cohomology of finite-dimensional algebras, Séminaire d’Algèbre Paul Dubreil et Marie-Paul Malliavin, 39ème Année (Paris, 1987/1988) (Lecture Notes in Math.), Volume 1404, Springer, Berlin, 1989, pp. 108-126 | MR | Zbl

[12] Hochschild, G.; Kostant, Bertram; Rosenberg, Alex Differential forms on regular affine algebras, Trans. Amer. Math. Soc., Volume 102 (1962), pp. 383-408 | DOI | MR | Zbl

[13] Richard, Lionel; Solotar, Andrea Isomorphisms between quantum generalized Weyl algebras, J. Algebra Appl., Volume 5 (2006) no. 3, pp. 271-285 | DOI | MR | Zbl

[14] Rodicio, Antonio G. Smooth algebras and vanishing of Hochschild homology, Comment. Math. Helv., Volume 65 (1990) no. 3, pp. 474-477 | DOI | MR | Zbl

[15] Rodicio, Antonio G. Commutative augmented algebras with two vanishing homology modules, Adv. Math., Volume 111 (1995) no. 1, pp. 162-165 | DOI | MR | Zbl

[16] Smith, S. P. A class of algebras similar to the enveloping algebra of sl (2), Trans. Amer. Math. Soc., Volume 322 (1990) no. 1, pp. 285-314 | DOI | MR | Zbl

[17] Solotar, Andrea; Vigué-Poirrier, Micheline Two classes of algebras with infinite Hochschild homology, Proc. Amer. Math. Soc., Volume 138 (2010) no. 3, pp. 861-869 | DOI | MR | Zbl

Cited by Sources: